# SDR RMXA350481

- Difficulty date: January 13, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N54178
- Make and model: Snias AS350B3
- Aircraft serial: 4178
- Aircraft time: 2,027 hours
- Engine: Tmeca ARRIEL2B1
- Engine time: 2,027 hours
- System (JASC): 7603 · Power Lever
- Part: Potentiometer
- Part number: 116SF2C502W253
- Condition: Binding
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

ACFT WAS LEAVING AIRPORT, DURING FLIGHT ACFT HAD A YAW FLUCTUATION.  AFTER SEVERAL YAW FLUCTUATIONS THE WARNING INDICATION PANEL DISPLAYED AN AMBER GOV LIGHT.  DURING THIS TIME OF OCCURANCE THE PILOT REPOSITIONED THE ACFT TO AIRPORT AND LANDED WITHOUT INCIDENT.
